Review about Gyno-Daktarin

This page shows detailed information about a specific medicine review.

Gyno-Daktarin

27/11/2019 | | 30moderated by Henry
miconazole nitrate (400MG) for Candidiasis

Jesuusss my insides!! Lying on my back with knees on my chest, need all the air I can get. Went through the first day and dreaded the second day but it's worse. How could this be for the vagina? Irritation, burning, itching, very torturous. Redness turned pink so guess it's working. Need a sleeping tablet for the last one. Definitely a last, sheesh. Glad to know I'm not alone . Won't recommend. Worse than my initial symptom.

0 reactions

Reactions to this review

No reactions found at this moment.

The list of reactions to this review is empty. Please check back later.

The content on this page is user-generated content, read and revised before approval to comply with our standards for a medicine review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.

Add your reaction to this review



IMPORTANT: this email address is from the person giving this reaction and will be kept private. It will only be used by us to contact you about your reaction or if you check the option below.

Copyright © 2008-2020 Insight Pharma Services BV.
All rights reserved.
Icons made by Prosymbols from www.flaticon.com and licensed as CC 3.0 BY.